# SDR WRLA990

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 763222
- Condition: Failed
- Location: Nr 2 Bus
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 2 BUS TIE RELAY FAILED CAUSING LOSS OF NR 2 GENERATOR BUS DURING FLIGHT RESULTING IN AN AIR TURNBACK TO WMKK.  MAINTENANCE REMOVED AND REPLACED NR 2 BUS TIE RELAY AND THE ELECTRICAL POWER CONTROL UNIT.  OPERATIONAL CHECKS OF THE SYSTEM CHECKED OK.  (M)
